# SDR CA000419010

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B90
- Aircraft time: 11,625 hours
- Engine: Pwa PT6A20
- System (JASC): 2437 · DC Indicating System
- Part: Shunt
- Part number: MA769H200
- Condition: Broken
- Location: Rt Wheel Well
- Component: Loadmeter Shunt
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) BAKELITE BASE MOUNTING PADS CRACKED ALLOWING R/H LOADMETER SHUNT TO MOVE FORWARD ENOUGH TO ALLOW SHUNT WIRE TERMINALS TO TOUCH HEAT SINK CONTAINING REVERSE CURRENT DIODE.RT AMMETER INDICATION WAS INTERMITTANTLY LOST.  FURTHER INVESTIGATION FOUND THE LOADMETER SHUNT BASE MOUNTING PADS TO BE CRACKED AS WELL IN THE L/H WHEEL WELL.
